|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active Ingredient (in each tablet) - Purpose. Ibuprofen 100 mg (NSAID)* - Fever Reducer/Pain Reliever. *Nonsteroidal Anti-Inflammatory Drug Inactive Ingredients: Aspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red No. 30 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.
Important: read all product information before using. Keep this carton for important information. This product is intended for use in children ages 6 years-11 years. Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Dosing chart: Weight (lb): age (yr): dose (tablets). Under 48 lb: under 6 yr: ask a doctor. 48-59 lb: 6-8 yr: 2 tablets. 60-71 lb: 9-10 yr: 2 1/2 tablets. 72-95 lb: 11 yr: 3 tablets. Other information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). See side of box for lot number and expiration date.